# SDR CALA2015082494236

- Difficulty date: August 21, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 65,724 hours, 7,518 cycles
- Engine: Pwa PW4056
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAVATORY 3 LT EMER FLASHLIGHT INOPERATIVE & CABLE DAMAGED.  REPLACED LAVATORY 3 LT EMER FLASHLIGHT & CABLE PN 7945-24-3.  TESTED & FOUND OPERATIONS CHECK GOOD IAW AMM 33-51-12 & 33-51-00.
